# SDR ASAA9810019

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING RECON, THE EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO INOPERATVIE AT ROW 14.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
